DBLP BibTeX Record 'journals/eor/SavicKMD10'

@article{DBLP:journals/eor/SavicKMD10,
  author    = {Aleksandar Savic and
               Jozef Kratica and
               Marija Milanovic and
               Djordje Dugosija},
  title     = {A mixed integer linear programming formulation of the maximum
               betweenness problem},
  journal   = {European Journal of Operational Research},
  volume    = {206},
  number    = {3},
  year      = {2010},
  pages     = {522-527},
  ee        = {http://dx.doi.org/10.1016/j.ejor.2010.02.028},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}